[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] What does this mean??


I'll bet you are thin, right?  It sounds like your canula nicked a blood
vessel or was rubbing on muscle.  It probably just took a few days to work
it's way up to the point where it was stinging and bleeding back.  I used to
have the stinging sensation fairly frequently when I used the sof-sets and I
had blood in the tubing a few times.  Since switching to the Silhouettes (same
as comforts or tenders) last December, I haven't had any more problems.  They
are much more comfortable!

Mary Jean
MM507 for 15+ months.

> When I was giving myself a bolus last night, I could feel stinging where the
>  sof-set was in my abdomen.  I didn't really pay attention to it, but a 
> couple
>  of hours later it really started bothering me.  When I checked the site 
> there
>  was blood in the tube, almost all the way up tho the release part.  I
>  immediately changed the site, but I was wondering why that happened on the 
> 2nd
>  day of connection, and not immediately after inserting the catheter.
>  Also....why did that happen at all???

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted